# SDR CA040402003

- Difficulty date: March 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Aircraft time: 668 hours
- Engine: Garrtt TFE73140
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 25N2612
- Condition: Misrigged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON VISUAL INSPECTION AND NDT INSPECTION A CRACK OF 1 INCH WAS FOUND IN THE LT MLG OB DOOR SKIN AREA. IT WAS SUSPECTED THAT AT SOME TIME THE DOOR WAS RIGGED IMPROPERLY, DRAG LINK ADJUSTED TOO SHORT AND STRESSES THE AREA.
